Conditions for the optimality of strategies in differential games of fixed duration
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 244-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a7,
author = {Yu. S. Ledyaev and E. F. Mishchenko},
title = {Conditions for the optimality of strategies in differential games of fixed duration},
journal = {Differencialʹnye uravneni\^a},
pages = {244--255},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a7/}
}
TY - JOUR AU - Yu. S. Ledyaev AU - E. F. Mishchenko TI - Conditions for the optimality of strategies in differential games of fixed duration JO - Differencialʹnye uravneniâ PY - 1987 SP - 244 EP - 255 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a7/ LA - ru ID - DE_1987_23_2_a7 ER -
Yu. S. Ledyaev; E. F. Mishchenko. Conditions for the optimality of strategies in differential games of fixed duration. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 244-255. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a7/